# SDR ASAA0280633

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9930538U9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT CUSP WEB IS CORRODED AT FS 598-693. REMOVED DAMAGED AREA.  INSTALLED DOUBLER PER SRM 51-30-2 AND -5.  (M)
